RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1993, Volume 54, Issue 1  


Surfaces in Euclidean space with planar normal connectivity and zero normal torsion
A. N. Zubkov, V. T. Fomenko
3
Random sets of uniform convergence
B. S. Kashin, L. A. Tzafriri
17
On exact constants in the Whitney theorem
Yu. V. Kryakin
34
Recurrence of trajectories of systems of linear differential equations with conditionally periodic coefficients
S. É. Lapin
52
Modification of the method of boundary functions for singularly perturbed partial differential equations
A. V. Nesterov
57
On resultant-preserving functionals
V. I. Rybakov
65
On the theory of groups with the minimality condition
V. I. Senashov, A. I. Sozutov
71
Solution of central and side coupling problems for certain systems of three equations
V. R. Smilyanskii
78
On regular rings of bounded index
D. V. Tyukavkin
87
Lax representations with a spectral parameter defined on coverings of hyperelliptic curves
Yu. N. Fedorov
94
Moments problem in Frechet spaces
S. A. Shkarin
110
Compact Lie groups and factor spaces with respect to tori
A. N. Shchetinin
124
Unique solvability of certain boundary-value problems for degenerate third order operational equations
N. M. Yataev
136

Brief Communications
On the existence and the stability of the solutions of certain nonlinear equations in topological modules of mappings
G. I. Kurapin
151
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019